Alert archive / Colorado / Wind Chill Warnings in 2022
Wind Chill Warning 1, NWS Pueblo, CO
NWS Pueblo, CO issued this wind chill warning at Jan 1, 2022, 2:53 PM MST for 4 counties in Colorado. It took effect at Jan 1, 2022, 9:00 PM MST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 1, 2022, 2:53 PM MST (21:53 UTC)
- In effect from
- Jan 1, 2022, 9:00 PM MST
- Expired
- Jan 2, 2022, 9:28 AM MST
- In force
- 12 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO
The radar
The Pueblo radar (KPUX), 194 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.9 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 286 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
495 WWUS45 KPUB 012153 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 253 PM MST Sat Jan 1 2022 COZ070-071-020600- /O.UPG.KPUB.WC.A.0001.220102T0500Z-220102T1700Z/ /O.NEW.KPUB.WC.W.0001.220102T0400Z-220102T1700Z/ Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- 253 PM MST Sat Jan 1 2022 ...WIND CHILL WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM MST SUNDAY... * WHAT...Dangerously cold wind chills expected. Wind chills as low as 30 below zero. * WHERE...Alamosa Vicinity/Central San Luis Valley Below 8500 Feet and Southern San Luis Valley Counties. * WHEN...From 9 PM this evening to 10 AM MST Sunday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ COZ075-020000- /O.CON.KPUB.WS.W.0014.000000T0000Z-220102T0000Z/ Southern Sangre de Cristo Mountains Above 11000 Feet- 253 PM MST Sat Jan 1 2022 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Heavy snow. Additional snow accumulations of up to two inches. * WHERE...Southern Sangre de Cristo Mountains above 11000 Feet. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The cold wind chills as low as 25 below zero could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ069-020600- /O.UPG.KPUB.WC.A.0001.220102T0500Z-220102T1700Z/ /O.NEW.KPUB.WC.Y.0001.220102T0400Z-220102T1700Z/ Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- 253 PM MST Sat Jan 1 2022 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM MST SUNDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet. * WHEN...From 9 PM this evening to 10 AM MST Sunday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ COZ089-093>099-020600- /O.NEW.KPUB.WC.Y.0001.220102T0400Z-220102T1700Z/ Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 253 PM MST Sat Jan 1 2022 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM MST SUNDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE... Crowley, Kiowa, Otero, Bent, Prowers, and eastern Las Animas counties. * WHEN...From 9 PM this evening to 10 AM MST Sunday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ COZ074-020000- /O.CON.KPUB.WW.Y.0035.000000T0000Z-220102T0000Z/ Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- 253 PM MST Sat Jan 1 2022 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Snow. Additional snow accumulations of up to one inch. * WHERE...Southern Sangre de Cristo Mountains between 7500 and 11000 Feet. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Plan on slippery road conditions. The cold wind chills as low as 20 below zero could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
3 follow-up statements
348 WWUS45 KPUB 012358 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 458 PM MST Sat Jan 1 2022 COZ075-020100- /O.EXP.KPUB.WS.W.0014.000000T0000Z-220102T0000Z/ Southern Sangre de Cristo Mountains Above 11000 Feet- 458 PM MST Sat Jan 1 2022 ...WINTER STORM WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON... Light snow will continue through early evening, however, little to no additional accumulation is forecast at this time. $$ COZ074-020100- /O.EXP.KPUB.WW.Y.0035.000000T0000Z-220102T0000Z/ Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- 458 PM MST Sat Jan 1 2022 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON... Light snow will continue through early evening, however, little to no additional accumulation is forecast at this time. $$ COZ070-071-020800- /O.CON.KPUB.WC.W.0001.220102T0400Z-220102T1700Z/ Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- 458 PM MST Sat Jan 1 2022 ...WIND CHILL WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM MST SUNDAY... * WHAT...Dangerously cold wind chills expected. Wind chills as low as 30 below zero. * WHERE...Alamosa Vicinity, central and southern portions of the San Luis Valley. * WHEN...From 9 PM this evening to 10 AM MST Sunday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ COZ089-093>099-020800- /O.CON.KPUB.WC.Y.0001.220102T0400Z-220102T1700Z/ Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 458 PM MST Sat Jan 1 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM MST SUNDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE... Crowley, Kiowa, Otero, Bent, Prowers, and eastern Las Animas counties. * WHEN...From 9 PM this evening to 10 AM MST Sunday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ COZ069-020800- /O.CON.KPUB.WC.Y.0001.220102T0400Z-220102T1700Z/ Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- 458 PM MST Sat Jan 1 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM MST SUNDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Northern portions of the San Luis Valley. * WHEN...From 9 PM this evening to 10 AM MST Sunday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
929 WWUS45 KPUB 021133 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 433 AM MST Sun Jan 2 2022 COZ070-071-021700- /O.CON.KPUB.WC.W.0001.000000T0000Z-220102T1700Z/ Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- 433 AM MST Sun Jan 2 2022 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM MST THIS MORNING... * WHAT...Dangerously cold wind chills expected. Wind chills as low as 30 below zero. * WHERE...Alamosa Vicinity, central and southern portions of the San Luis Valley. * WHEN...Until 10 AM MST This Morning. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ COZ089-093>099-021700- /O.CON.KPUB.WC.Y.0001.000000T0000Z-220102T1700Z/ Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 433 AM MST Sun Jan 2 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST THIS MORNING... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE... Crowley, Kiowa, Otero, Bent, Prowers, and eastern Las Animas counties. * WHEN...Until 10 AM MST this morning. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ COZ069-021700- /O.CON.KPUB.WC.Y.0001.000000T0000Z-220102T1700Z/ Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- 433 AM MST Sun Jan 2 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST THIS MORNING... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Northern portions of the San Luis Valley. * WHEN...Until 10 AM MST this morning. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
253 WWUS45 KPUB 021628 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 928 AM MST Sun Jan 2 2022 COZ070-071-021730- /O.CAN.KPUB.WC.W.0001.000000T0000Z-220102T1700Z/ Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- 928 AM MST Sun Jan 2 2022 ...WIND CHILL WARNING IS CANCELLED... Temperatures have risen across the area this morning and the threat of dangerous wind chills have diminished. Therefore, the wind chill warning has been cancelled. $$ COZ069-089-093>099-021730- /O.CAN.KPUB.WC.Y.0001.000000T0000Z-220102T1700Z/ Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 928 AM MST Sun Jan 2 2022 ...WIND CHILL ADVISORY IS CANCELLED... Temperatures have risen across the area this morning and the threat of dangerous wind chills have diminished. Therefore, the wind chill advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this wind chill warning went out at Jan 1, 10:24 AM MST, 4 hours 29 minutes earlier.
Area forecast discussion, Jan 1, 10:24 AM MST, 4 hours 29 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1024 AM MST Sat Jan 1 2022 .UPDATE... Issued at 503 AM MST Sat Jan 1 2022 Updated to let winter weather advisory expire in a couple valley zones in the central and southwest mountains. && .SHORT TERM...(Today and tonight) Issued at 421 AM MST Sat Jan 1 2022 Key messages: 1) After a lull in snowfall through sunrise, last burst of accumulating snow moves through the area from mid-morning into early afternoon. 2) Bitterly cold air lingers over all the area overnight into Sunday morning, with low temperatures at or below zero at most locations. Currently, radar and observations suggest model-advertised lull in snowfall was developing as of 11z, though heavier band was persisting over the plains centered around Lamar. Cold air continued to spread south through the area, with air temps in the teens or colder and winds chills in the single digits above/below zero Today...Initial wave of isentropic lift will shift eastward into Kansas this morning, with a brief lull in heavier snow around sunrise at many locations, though flurries/snow showers may persist. Accumulating light to moderate snowfall will then ramp up again from mid-morning into the afternoon, especially south of the Arkansas River and over the souther Sangres, as main portion of the upper low moves across and dynamic lift briefly increases. Snow then ends from nw to se from mid-afternoon into the early evening, with only a few flurries left near the NM border and over the srn Sangres by sunset. Max temps today likely to rise only slightly from current numbers, and gave a downward nudge of a few degf to warm looking blended guidance numbers. Wind chills will manage to creep back up above advisory thresholds this afternoon, though many locations will struggle to get back above zero. For highlights, only change was to extend the winter storm warning for the higher elevations of the central mountains until 18z, as accumulating snow looks possible through the morning, and highlights from surrounding offices don't expire until midday. Tonight...Clouds clear and cold air settles across the area, bringing the coldest night of the season to most locations. May need some new wind chill advisories in a few spots, more for bitter cold temps than much in the way of wind, though will let day shift make the call after current round of highlights is done. Overall, blended model guidance was in the ballpark for mins, though had to lower temps substantially (nearly a 20 degf downward adjustment around Creede) in usually cold mountain valleys. .LONG TERM...(Sunday through Friday) Issued at 421 AM MST Sat Jan 1 2022 Key messages: 1) High pressure will return with drier conditions in place for Sunday through Tuesday. Sunday morning will yield bitterly cold temperatures with the arctic airmass still in place, and this could result in dangerous wind chill values for the San Luis Valley. Temperatures will continue to warm on Monday and Tuesday. 2) A weak trough will move over the region on Wednesday and allow for a resurgence of colder temperatures as a front moves through later in the evening and also provide a chance of snow for the mountains and northern plains. Cold conditions can be expected for Wednesday night and Thursday. Some snow showers will still be possible over the extreme northern Sawatch Range on Thursday and Friday with dry conditions elsewhere. Much warmer for Friday and Saturday as the arctic air shifts further east. 3) Another trough will begin to advance eastward from the western states and closer to the region by the early part of next weekend with increasing chances of snow for all of the mountains, and downsloping winds over the plains. Detailed discussion: Sunday through Tuesday... As the trough exits the region, a ridge is going to move in behind it and then undergo weakening. This will allow for the high pressure centered over the central plains to also weaken and shift further eastward, allowing for the arctic airmass to move out of the area and for the westerly flow to return, which will create a gradual warmup as it does. The arctic air will still be in place for Sunday morning, and this will cause very cold wind chills over certain areas of the CWA, especially for the SLV. Downsloping winds will help to warm most areas over the plains back to the seasonal average or slightly above by Monday. Tuesday will be the warmest for the plains with some strong and gusty winds out of the west. Near critical fire weather conditions will be spotty for certain areas on Tuesday afternoon , although the ensemble members show minimum RH values remaining above the 15 percent threshold at this time. Wednesday through Thursday... Deterministic models are in good agreement with a longwave trough that will begin to deepen over the northern plains, and this will allow for a perturbation at the 500 mb level to propagate across the northern portion of Colorado, and allow for some snow showers to be possible by later in the afternoon on Wednesday over the northern Sawatch Range. This will also allow for frontogenesis to occur and a boundary to move southward and usher in much colder arctic air throughout the late evening hours, and snow could also develop over the northern areas of the plains, especially over the Palmer Divide. Snow will continue into the early morning hours over the northern plains but then begin to taper off. Much colder temperatures can be expected for Wednesday night and Thursday as winds turn N-NE'ly. Snow showers will continue over the northern ContDvd throughout the day on Thursday, meanwhile all other locations should remain dry. Friday through Saturday... The models do begin to differ a bit more by this period of the forecast, but there is still general agreement of quick ridging over the region on Friday and much warmer temperatures as the westerly flow returns, and then troughing upstream over the western states that will continue to advance towards the region. This will enhance the southwesterly flow in the mid levels will help to advect in moisture with an increased chance of snow showers over all of the higher terrain going into Saturday. High temperatures on Saturday will also continue to warm to above seasonal temperatures for the plains with the downsloping winds. At this time, the GFS is showing the trough upstream to be slightly more amplified with a slower progression than the ECMWF and the Canadian. -Stewey && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1023 AM MST Sat Jan 1 2022 KCOS and KALS: MVFR to IFR conditions are expected through the early afternoon, to around 21z to 23z, and then VFR are expected for the rest of this TAF period. During the late afternoon, snow will decrease in coverage, before clearing out completely by the evening. Clouds will also begin to slowly rise during the afternoon, before also clearing out overnight. KPUB: MVFR to IFR conditions are expected through the early afternoon, to around 21z to 23z, and then VFR are expected for the rest of this TAF period. There is a possibility that MVFR conditions persist through overnight due to low clouds/fog developing. During the late afternoon, snow will decrease in coverage, before clearing out completely by the evening. && .PUB WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 11 AM MST this morning for COZ066- 072-081-082-084-087-088-093>099. Wind Chill Advisory until 11 AM MST this morning for COZ084- 095>098. Winter Storm Warning until 11 AM MST this morning for COZ058-060- 068-073. Wind Chill Watch from 10 PM MST this evening through Sunday morning for COZ069>071. Winter Storm Warning until 5 PM MST this afternoon for COZ075. Winter Weather Advisory until 5 PM MST this afternoon for COZ074. && UPDATE...PETERSEN SHORT TERM...PETERSEN LONG TERM...STEWARD AVIATION...SIMCOE
Hazardous weather outlook, Jan 1, 5:14 AM MST, 9 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 514 AM MST Sat Jan 1 2022 COZ058>089-093>099-021215- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 514 AM MST Sat Jan 1 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Areas of light to moderate snowfall will persist into mid-afternoon across the area, with additional accumulations of 1 to 3 inches at lower elevations, and 3-6 over the mountains, especially the southern Sangre de Cristo range. Wind chills this morning could fall as low as 20 below zero over the far eastern plains near the Kansas border and along the Palmer Divide, while much of the remainder of the area sees chills around zero. Snowfall ends this evening, with clearing skies and bitterly cold temperatures by early Sunday morning. Low temperatures will fall to levels at or below zero at most locations, and a few mountain valleys will see readings as cold as 15 below zero. .DAYS TWO THROUGH SEVEN...Sunday through Friday Bitterly cold temperatures will be in place for Sunday morning where wind chill values will be from 20 to 30 below zero in the San Luis Valley, and 15 to 20 below zero for the eastern plains. Mountain snow showers will develop on Wednesday afternoon over the northern Sawatch Range and over the northern plains during the evening hours. Very cold air will move in for Wednesday night and Thursday with dangerous wind chill values over the eastern plains for Thursday morning. Snow showers will continue with several inches of new accumulations over the Continental Divide from Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely across the entire area through mid-afternoon. 10/STEWARD
In the hours before
Local storm report, Jan 1, 11:43 AM MST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1143 AM MST SAT JAN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 AM SNOW 2 NE LEADVILLE 39.27N 106.27W
01/01/2022 M6.4 INCH LAKE CO TRAINED SPOTTER
STORM TOTAL IN PAST 48 HOURS. 4.0 IN THE
PAST 24 HOURS.
1139 AM SNOW 1 NNE FOUNTAIN 38.70N 104.70W
01/01/2022 M3.0 INCH EL PASO CO TRAINED SPOTTER
&&Local storm report, Jan 1, 12:36 PM MST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1236 PM MST SAT JAN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 PM SNOW 2 ENE BLACK FOREST 39.03N 104.67W
01/01/2022 M3.0 INCH EL PASO CO TRAINED SPOTTER
&&Local storm report, Jan 1, 12:55 PM MST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1255 PM MST SAT JAN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM SNOW 5 NNE SPANISH PEAKS 37.45N 104.92W
01/01/2022 M6.0 INCH HUERFANO CO TRAINED SPOTTER
&&Local storm report, Jan 1, 1:46 PM MST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
146 PM MST SAT JAN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM SNOW 1 SE PUEBLO WEST 38.30N 104.74W
01/01/2022 M2.4 INCH PUEBLO CO NWS EMPLOYEE
&&Local storm report, Jan 1, 1:55 PM MST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
155 PM MST SAT JAN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM SNOW 1 N PUEBLO WEST 38.33N 104.76W
01/01/2022 M2.0 INCH PUEBLO CO NWS EMPLOYEE
&&Local storm report, Jan 1, 2:12 PM MST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
212 PM MST SAT JAN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM SNOW 3 ENE MANITOU SPRINGS 38.87N 104.86W
01/01/2022 M2.6 INCH EL PASO CO TRAINED SPOTTER
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 1, 2:53 PM MST | Wind Chill Advisory | PUB | Baca, Bent, Crowley, Kiowa, Las Animas, Otero and 3 more | 19 hr |
Nearby
Wind Chill Warnings in Colorado, 2022Every wind chill warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.